Volume 15, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Rectification of enriched $\infty$–categories

Rune Haugseng

Algebraic & Geometric Topology 15 (2015) 1931–1982
Abstract

We prove a rectification theorem for enriched –categories: if V is a nice monoidal model category, we show that the homotopy theory of –categories enriched in V is equivalent to the familiar homotopy theory of categories strictly enriched in V. It follows, for example, that –categories enriched in spectra or chain complexes are equivalent to spectral categories and dg–categories. A similar method gives a comparison result for enriched Segal categories, which implies that the homotopy theories of n–categories and (,n)–categories defined by iterated –categorical enrichment are equivalent to those of more familiar versions of these objects. In the latter case we also include a direct comparison with complete n–fold Segal spaces. Along the way we prove a comparison result for fiberwise simplicial localizations potentially of independent use.

Keywords
enriched higher categories, enriched infinity-categories
Mathematical Subject Classification 2010
Primary: 18D2, 55U35
Secondary: 18D50, 55P48
References
Publication
Received: 19 February 2014
Revised: 31 October 2014
Accepted: 2 November 2014
Published: 10 September 2015
Authors
Rune Haugseng
Max Planck Institut für Mathematik
Vivatsgasse 7
53111 Bonn
Germany
http://people.mpim-bonn.mpg.de/haugseng/